# SDR UPS04442780

- Difficulty date: July 12, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201567
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, U/D- BS 540-580 RBL 27 SEAT TRACK I/B FLANGE FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-01, CORROSION BLEND OUT 0.060 X 1 X 10 INCH EXCEED SRM 53-10-01 FIG 1 LIMITS, SEAT TRACK REPAIRED AT BS 540 - BS 620 RBL 27 PER SRM 53-10-05 FIG 6.  CIC APPLIED IAW EO M5100-2780E.
